# SDR FDEA200911304277

- Difficulty date: November 30, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143N5366Y83
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LT SIDE PANEL FROM STA 510 TO STA 585 FOUND SEVERAL AREA   CORRODED AS MARKED.  STA 510 TO STA 585, LT SIDE CORRODED PANEL REMOVED AND REPLACED WITH NEW SIDE PANEL 143N5366Y83 AS PER SRM 51-4-02 REV 98.  SIDE PANEL FOUND CORRODED EXCEEDED LIMITS IAW SRM 53-00-53 FIG. 101 REV. 98.  REPAIR IS CLASSIFIED AS MINOR REPAIR IAW GMM 6-2-100 CRITERIA.
